Alert archive / Mississippi / Frost Advisories in 2007
Frost Advisory 4, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Nov 3, 2007, 3:15 PM CDT for 4 states. It took effect at Nov 4, 2007, 2:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 3:15 PM CDT (20:15 UTC)
- In effect from
- Nov 4, 2007, 2:00 AM CST
- Expired
- Nov 4, 2007, 7:25 AM CST
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
All 25 counties
Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 032015 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 315 PM CDT SAT NOV 3 2007 ...COLD HIGH PRESSURE WILL RESULT IN FREEZING TEMPERATURES OVER EASTERN PORTIONS OF WEST TENNESSEE AND FROST ACROSS MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI... .CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE MID SOUTH. THIS WILL PROVIDE MOSTLY CLEAR SKIES...LIGHT WINDS...AND LOW HUMIDITY VALUES TONIGHT INTO SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR RADIATIONAL COOLING CONDITIONS WHICH WILL ALLOW TEMPERATURES TO FALL TO FREEZING OR BELOW WITH WIDESPREAD FROST OVER NORTHEAST PORTIONS OF THE MID SOUTH AND SCATTERED FROST OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. TNZ002>004-020-021-052>055-091-092-040415- /O.NEW.KMEG.FZ.W.0007.071104T0800Z-071104T1500Z/ OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON- DECATUR-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH 315 PM CDT SAT NOV 3 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR BELOW NORTHEAST OF A LINE FROM UNION CITY TO BOLIVAR TENNESSEE. THESE AREAS WILL ALSO EXPERIENCE WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019- 048>051-089-090-040415- /O.NEW.KMEG.FR.Y.0004.071104T0800Z-071104T1500Z/ MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-FAYETTE-HARDEMAN- INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT... CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON... SOMERVILLE...BOLIVAR 315 PM CDT SAT NOV 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI LATE TONIGHT INTO EARLY SUNDAY MORNING. THIS WILL RESULT IN AREAS OF FROST DEVELOPMENT OVER THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JLH
3 follow-up statements
000 WWUS74 KMEG 040247 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 947 PM CDT SAT NOV 3 2007 ...COLD HIGH PRESSURE WILL RESULT IN FREEZING TEMPERATURES OVER EASTERN PORTIONS OF WEST TENNESSEE AND FROST ACROSS MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI... .CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE MID SOUTH. THIS WILL PROVIDE MOSTLY CLEAR SKIES...LIGHT WINDS...AND LOW HUMIDITY VALUES TONIGHT INTO SUNDAY MORNING. THESE CONDITIONS WILL BE FAVORABLE FOR RADIATIONAL COOLING CONDITIONS WHICH WILL ALLOW TEMPERATURES TO FALL TO FREEZING OR BELOW WITH WIDESPREAD FROST OVER NORTHEAST PORTIONS OF THE MID SOUTH AND SCATTERED FROST OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. TNZ002>004-020-021-052>055-091-092-041100- /O.CON.KMEG.FZ.W.0007.071104T0800Z-071104T1500Z/ OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON- DECATUR-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH 947 PM CDT SAT NOV 3 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR BELOW NORTHEAST OF A LINE FROM UNION CITY TO BOLIVAR TENNESSEE. THESE AREAS WILL ALSO EXPERIENCE WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019- 048>051-089-090-041100- /O.CON.KMEG.FR.Y.0004.071104T0800Z-071104T1500Z/ MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-FAYETTE-HARDEMAN- INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT... CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON... SOMERVILLE...BOLIVAR 947 PM CDT SAT NOV 3 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY. COLD HIGH PRESSURE WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S OVER MUCH OF THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI LATE TONIGHT INTO EARLY SUNDAY MORNING. THIS WILL RESULT IN AREAS OF FROST DEVELOPMENT OVER THE ADVISORY AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS74 KMEG 040954 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 354 AM CST SUN NOV 4 2007 ...HIGH PRESSURE AND DRY COOL AIR WILL RESULT FREEZING CONDITIONS EARLY THIS MORNING NORTHEAST OF A UNION CITY TO BOLIVAR TENNESSEE LINE AND FROST ACROSS MUCH OF THE REMAINDER OF WEST TENNESSEE... NORTHEAST MISSISSIPPI...AND MISSOURI BOOTHEEL... .CANADIAN HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING. THESE CONDITIONS ARE FAVORABLE FOR EXCELLENT RADIATIONAL COOLING WHICH WILL ALLOW TEMPERATURES TO FALL TO FREEZING OR BELOW WITH WIDESPREAD FROST OVER AREAS NORTHEAST OF A UNION CITY TO BOLIVAR TENNESSEE LINE. SCATTERED FROST CAN BE EXPECTED OVER MUCH OF THE REMAINDER OF WEST TENNESSEE...NORTHEAST MISSISSIPPI...MISSOURI BOOTHEEL. TNZ002>004-020-021-052>055-091-092-041500- /O.CON.KMEG.FZ.W.0007.000000T0000Z-071104T1500Z/ OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON- DECATUR-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH 354 AM CST SUN NOV 4 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... TEMPERATURES AT OR BELOW FREEZING...32 DEGREES...CAN BE EXPECTED THROUGH 9 AM CST...ESPECIALLY IN VALLEYS AND LOW LYING AREAS AWAY FROM BODIES OF WATER. THESE AREAS WILL ALSO EXPERIENCE WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019- 048>051-089-090-041500- /O.CON.KMEG.FR.Y.0004.000000T0000Z-071104T1500Z/ MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-FAYETTE-HARDEMAN- INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT... CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON... SOMERVILLE...BOLIVAR 354 AM CST SUN NOV 4 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... TEMPERATURES IN THE MID TO UPPER 30S CAN BE EXPECTED THROUGH 9 AM CST. THIS WILL RESULT IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MBS
000 WWUS74 KMEG 041325 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 725 AM CST SUN NOV 4 2007 TNZ002>004-020-021-052>055-091-092-041430- /O.CAN.KMEG.FZ.W.0007.000000T0000Z-071104T1500Z/ OBION-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-CHESTER-HENDERSON- DECATUR-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...UNION CITY...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...JACKSON...LEXINGTON...SAVANNAH 725 AM CST SUN NOV 4 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED UP ABOVE FREEZING...32 DEGREES...AND SUB-FREEZING TEMPERATURES ARE NO LONGER EXPECTED. ANY FROST WILL MELT BY 9 AM CST. $$ ARZ028-MOZ113-115-MSZ002>006-009-013>017-022>024-TNZ001-019- 048>051-089-090-041430- /O.CAN.KMEG.FR.Y.0004.000000T0000Z-071104T1500Z/ MISSISSIPPI-DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- CALHOUN-CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-FAYETTE-HARDEMAN- INCLUDING THE CITIES OF...BLYTHEVILLE...KENNETT... CARUTHERSVILLE...CORINTH...IUKA...BOONEVILLE...OXFORD... NEW ALBANY...TUPELO...AMORY...ABERDEEN...DYERSBURG...COVINGTON... SOMERVILLE...BOLIVAR 725 AM CST SUN NOV 4 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST ADVISORY. ANY FROST THAT HAS DEVELOPED HAS MELTED WITH INCREASING TEMPERATURES AND NO LONGER POSES A SIGNIFICANT THREAT TO OUTDOOR VEGETATION. $$ MBS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 3, 10:09 AM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, Nov 3, 10:09 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1009 AM CDT SAT NOV 3 2007 .DISCUSSION... HIGH PRESSURE WILL REMAIN OVER THE MID SOUTH TODAY. THIS WILL ALLOW FOR A SUNNY AND MILD DAY WITH TEMPERATURES RANGING FROM THE MID 60S NORTH TO LOWER 70S SOUTH. THE ONLY UPDATES TO THE FORECAST WILL BE TO REMOVE THE FROST ADVISORY WORDING. OTHERWISE...THE CURRENT FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 357 AM CDT SAT NOV 3 2007/ DISCUSSION... CURRENT FROST ADVISORY...RAIN CHANCES MONDAY AND MONDAY NIGHT...AND A POSSIBLE WIDESPREAD FREEZE TUESDAY NIGHT AND WEDNESDAY MORNING ARE THE MAIN FORECAST CONCERNS. LATEST MODELS WERE IN GOOD AGREEMENT THROUGH WEDNESDAY. USED A BLEND OF THEM WITH A SLIGHT PREFERENCE TO THE NAM/ECMWF MODELS FOR ITS BETTER HANDLING OF THE MOVEMENT OF WEATHER SYSTEMS. THE ONLY CHANGES MADE TO THE PREVIOUS FORECAST WERE TO INCREASE RAIN CHANCES MONDAY AND MONDAY NIGHT...THEN LOWER TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. AT 345 AM CDT ACROSS THE MIDSOUTH...CLEAR AND COOL CONDITIONS WERE OCCURRING WITH TEMPERATURES RANGING FROM 31 AT SAVANNAH TN TO 44 AT HARRISBURG AR. A WEAK COLD FRONT WAS DISSIPATING OVER CENTRAL MO WHILE HIGH PRESSURE OVER KANSAS WAS SLOWLY MOVING TOWARDS THE AREA. WILL KEEP THE FROST ADVISORY THROUGH 10 AM CDT FOR AREAS NORTHEAST OF A TIPTONVILLE TO SAVANNAH TN LINE WHERE FROST WILL BE MOST WIDESPREAD. PATCHY FROST CAN BE EXPECTED OVER THE REST OF THE MIDSOUTH EARLY THIS MORNING. TODAY AND TONIGHT WILL BE SIMILAR THAN THE PAST FEW DAYS WITH MOSTLY CLEAR AND DRY CONDITIONS. THINK HIGHS TODAY WILL BE A DEGREE OR TWO WARMER THAN FRIDAY...IN THE 64 TO 73 DEGREE RANGE...WHILE LOWS TONIGHT WILL BE MAINLY 33 TO 43 DEGREES. ANOTHER FROST ADVISORY MAY BE NEEDED ACROSS PARTS OF THE MIDSOUTH TONIGHT...MAINLY OVER WEST TN AS CLEAR SKIES AND LIGHT WINDS WILL BE IDEAL FOR FORMATION. WILL LET DAY SHIFT EVALUATE THIS POTENTIAL AFTER CURRENT FROST ADVISORY EXPIRES. SUNDAY AND SUNDAY NIGHT...DRY AND MOSTLY CLEAR CONDITIONS WILL CONTINUE...BUT TEMPERATURES WILL BE SLIGHTLY WARMER AS WINDS SHIFT TO THE SOUTHWEST. WARMER TEMPERATURES...MAINLY ABOVE 40 DEGREES...SHOULD LIMIT WIDESPREAD FROST FORMATION. MONDAY AND MONDAY NIGHT...RAIN CHANCES WILL INCREASE WITH THE PASSAGE OF A COLD FRONT. THOUGH MOISTURE WILL BE SHALLOW AND CONFINED TO LESS THAN 700 MB...THINK THERE WILL BE ENOUGH CONVERGENCE AND MOISTENING TO BRING A LEAST A SHOT AT SOME RAINFALL...THOUGH AMOUNTS WILL BE LIGHT AND MAINLY UNDER 0.10. RAISED RAIN CHANCES SLIGHTLY DURING TIME FRAME...PARTICULARLY SOUTH OF INTERSTATE 40 MONDAY EVENING. BREEZY WEST WINDS WILL BOOST TEMPERATURES INTO THE 68 TO 78 DEGREE RANGE MONDAY...WHILE NORTH WINDS WILL COOL THINGS DOWN INTO THE 40S BY TUESDAY MORNING. TUESDAY WILL BE A BREEZY...COOL...AND SUNNY DAY. THINK HIGHS WILL NOT GET OUT OF THE 50S ACROSS THE ENTIRE MIDSOUTH. TUESDAY NIGHT...CONFIDENCE OF A WIDESPREAD FREEZE IS INCREASING AS MODELS HAVE CONSISTENTLY BEEN DEPICTING CLEAR SKIES...DRY AIR WITH DEWPOINTS AROUND 20...HIGH PRESSURE...AND LIGHT WINDS OVERHEAD. PREFERRED THE COLDER SIDE OF THE GFS ENSEMBLE MOS NUMBERS WITH READINGS IN THE 25 TO 35 DEGREE RANGE. THE COLDEST TEMPERATURES WILL MOST LIKELY BE NORTH OF A JONESBORO AR TO CORINTH MS LINE. FREEZE WATCHES AND WARNINGS WILL PROBABLY BE NEEDED. WEDNESDAY THROUGH FRIDAY...MADE NO CHANGES DURING THIS TIME FRAME AS DRY WEATHER WILL PROBABLY CONTINUE WITH DEEP MOISTURE LACKING. APPEARS TEMPERATURES WILL WARM UP THURSDAY AHEAD OF ANOTHER COLD FRONT ARRIVING THURSDAY NIGHT INTO FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... MEM 71 45 73 55 / 0 0 0 0 MKL 67 35 70 43 / 0 0 0 0 JBR 66 41 70 49 / 0 0 0 0 TUP 71 38 71 43 / 0 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && JLH/MBS
Hazardous weather outlook, Nov 3, 10:15 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1015 AM CDT SAT NOV 3 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041715- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1015 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY MAY BE NEEDED TONIGHT INTO EARLY SUNDAY MORNING FOR AREAS NORTHEAST OF A TIPTONVILLE TENNESSEE TO COVINGTON TENNESSEE TO SAVANNAH TENNESSEE LINE AS CLEAR SKIES...LIGHT WINDS...AND TEMPERATURES IN THE 30S WILL AGAIN ALLOW FOR THE FORMATION OF WIDESPREAD FROST. A FREEZE WARNING MAY ALSO BE REQUIRED FOR PORTIONS OF NORTHWEST TENNESSEE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIGNIFICANT FREEZE IS POSSIBLE ACROSS PARTS OF THE MIDSOUTH TUESDAY NIGHT INTO WEDNESDAY MORNING...ESPECIALLY NORTH OF A JONESBORO ARKANSAS TO SOMERVILLE TENNESSEE TO SAVANNAH TENNESSEE LINE. FREEZE WATCHES AND WARNINGS MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JLH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:34 PM CDT | Frost Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more | 11 hr |
| Nov 3, 3:15 PM CDT | Freeze Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more | 17 hr |
Nearby
Frost Advisories in Mississippi, 2007Frost Advisories in Tennessee, 2007Frost Advisories in Missouri, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.